Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Functions on multipliers of $p$-Fourier algebras


Author: Michael J. Fisher
Journal: Bull. Amer. Math. Soc. 79 (1973), 1039-1042
MSC (1970): Primary 43A22; Secondary 46L20
DOI: https://doi.org/10.1090/S0002-9904-1973-13322-1
MathSciNet review: 0320638
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Eymard, L'algébra de Fourier d'un groupe localment compact. Bull. Soc. Math. France 92 (1964), 181-236. MR 37 #4208. MR 228628
  • 2. A. Figa-Talamanca, Translation invariant operators on L, Duke Math. J. 32 (1965), 495-501. MR 31 #6095. MR 181869
  • 3. A. Figa-Talamanca and G. I. Gaudry, Density and representation theorems for multipliers of type (p, q), J. Austral. Math. Soc. 7 (1967), 1-6. MR 35 #666. MR 209770
  • 4. M. J. Fisher, Recognition and limit theorems for L, Studia Math. 50 (to appear). MR 372537
  • 5. M. J. Fisher, Multipliers and p-Fourier algebras, Studia Math. (to appear). MR 420137
  • 6. L. -S. Hahn, On multipliers of p-integrable functions, Trans. Amer. Math. Soc. 128 (1967), 321-335. MR 35 #4677. MR 213820
  • 7. C. Herz, The theory of p-spaces with an application to convolution operators, Trans. Amer. Math. Soc. 154 (1971), 69-82. MR 42 #7833. MR 272952
  • 8. S. Igari, Functions of L, Tôhoku Math. J. 21 (1969), 304-320. MR 410267
  • 9. R. Larsen, The multiplier problem, Lecture Notes in Math., vol. 105, Springer-Verlag, Berlin, 1969. MR 435737
  • 10. L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, Princeton, N. J., 1953. MR 14, 883. MR 54173
  • 11. W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., no. 12, Interscience, New York, 1962. MR 27 #2808. MR 152834
  • 12. R. Strichartz, Isomorphisms of group algebras, Proc. Amer. Math. Soc. 17 (1966), 858-862. MR 33 #1751. MR 193531

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A22, 46L20

Retrieve articles in all journals with MSC (1970): 43A22, 46L20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13322-1

American Mathematical Society